# SDR DL757070049

- Difficulty date: January 19, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 66,251 hours, 32,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 508 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS BURNISHED OUT OF SRM LIMITS AT STA 508 APPROX 3.5" INBOARD OF STR 28L.  THE DAMAGED SKIN WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED.
